# SDR COMA0860297

- Difficulty date: June 22, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV NR 6 INSPECTION, NDT INSPECTION FOUND A CRACK ON THE FS 559 LBL 18, LOWER CAP ANGLE.  CUT OUT DAMAGE SECTION OF CAP ANGLE AND SPLICED IN NEW SECTION WITH DOUBLERS IN ACCORDANCE WITH REO 601R 53-41-260.  (S)
